# SDR CA031015018

- Difficulty date: October 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 1,660 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 4100S0283
- Condition: Shorted
- Location: Intake
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B, H
- Precautionary procedure: O

## Discrepancy

(CAN) 1ST -NR 1 ENG HEATER ELEMENT UNSERVICEABLE, NO LIGHT INTO BY-PASS DOOR SWITCH, AND ENG ADAPTER HTR NR 1 CAUTION LIGHT, C/B INTAKE LIP ENG NR 1 POP-OUT. FOUND BOTH ELEMENT OF NR 1 INTAKE HTR (SHORTED). NO FAULT FOUND INTO AC (CDS).  HTR ELEMENT REPLACED. 2ND - DURING APPROACH, CREW NOTICE A STRONG ELEC BURN SMELL INTO  CABIN. NR 1 ENG INTAKE LIP HTR C/B POP-OUT, CAUTION LIGHT ENG ADAPTER HTR SMELL ORIGIN IDENTIFIED BY PILOTS, FIREMEN ASST REQUESTED BEFORE LANDING. AC LAND SAFELY. FOUND ENG AIR INTAKE ADAPTER HTR  SHORTED, BURNED. THIS TIME CDS FAULT CODE FOUND 'TMU 3 FAIL', TMU P/N 4100S018-06 REPLACED, S/N 0214 (AERAZUR). COMPLETE SYSTEM TESTED 'S'.
